For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2409-2435                                                                DOI:10.11948/20190144
Analysis of a predator-prey model with Crowley-Martin and modified Leslie-Gower schemes with stochastic perturbation
Yue Liu,Zhijun Zeng
Keywords:Stochastic, Crowley-Martin functional response, modified Leslie-Gower functional response, extinction, persistence.
Abstract:
      In this paper, we study a nonautonomous predator-prey model with Crowley-Martin and modified Leslie-Gower schemes with stochastic perturbation. The existence of a global positive solution and stochastically ultimate boundedness are obtained. Sufficient conditions are established for extinction, persistence in the mean, and stochastic permanence of the system. Finally, simulations are carried out to verify our results.
PDF      Download reader